# SDR A6WA202301208433

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,940 hours, 40,414 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 601R230251
- Part serial: AVRJ1137
- Condition: Damaged
- Location: H Stab
- Part time: 41,940 hours, 40,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR TO THE R/H HORIZONTAL STABILIZER CLOSING RIB ******AIRCRAFT REMOVED FROM SERVICE****** REPAIRED CLOSING RIB REF REO 601R-55-11-739 REV A DATED 2023-01-19
